# SDR SWAA2022012116976

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BULB SEAL RETAINER; SUPPORT ASSY (ORSS 273 / 15' AFT OF REAR SPAR) - CRACK NOTED. / REMOVED DAMAGED SEAL RETAINER SUPPORT FROM LT WING T/E ORSS 273; 15' AFT OF REAR SPAR. INSTALLED NEW SEAL RETAINER SUPPORT IAW SRM 51-40-02-0G-0 STEP 4.
